# SDR ASOA20131207455

- Difficulty date: December 7, 2013
- Submitted: December 7, 2013
- Operation: Air carrier
- Aircraft: N22909
- Make and model: Emb EMB-145LR
- Aircraft serial: 459
- Aircraft time: 27,136 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 14524131011
- Condition: Corroded
- Location: Frame 17
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR THRESHOLD AFT NUT PLATE CORRODED BEYOND LIMITS.  R & R CORRODED ANGLE.
